# SDR IPXA2019082105845

- Difficulty date: August 20, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,433 hours, 10,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Unknown
- Location: Handle Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING HANDLE RED WARNING LIGHT IN CREW ENTRY DOOR INOPERATIVE.   ESET APSU BY DISCONNECTING ELECTRICAL CONNECTOR. RECONNECTED SAME. OPS CHECK GOOD PER AMM 52-73-18.
